Alert archive / Montana / Blizzard Warnings in 2014

Blizzard Warning 3, NWS Great Falls, MT

February 19, 2014

NWS Great Falls, MT issued this blizzard warning at Feb 19, 2014, 9:43 AM MST. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Feb 19, 2014, 9:43 AM MST (16:43 UTC)
Expired
Feb 19, 2014, 2:47 PM MST
In force
5 hr
Issued by
NWS Great Falls, MT

The text

As transmitted, in the capitals the NWS used until 2016.

035 
WWUS45 KTFX 191643
WSWTFX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
943 AM MST WED FEB 19 2014

MTZ009-200100-
/O.UPG.KTFX.WW.Y.0016.000000T0000Z-140219T1900Z/
/O.NEW.KTFX.BZ.W.0003.140219T1643Z-140220T0100Z/
NORTHERN ROCKY MOUNTAIN FRONT-
INCLUDING THE FOLLOWING LOCATIONS...MARIAS PASS
943 AM MST WED FEB 19 2014

...BLIZZARD WARNING IN EFFECT UNTIL 6 PM MST THIS EVENING FOR
ELEVATIONS ABOVE 4500 FEET...

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A BLIZZARD
WARNING FOR ELEVATIONS ABOVE 4500 FEET...WHICH IS IN EFFECT UNTIL
6 PM MST THIS EVENING. THE WINTER WEATHER ADVISORY IS NO LONGER
IN EFFECT. 

* TIMING AND MAIN IMPACT: SNOW...HEAVY AT TIMES...WILL CONTINUE
  THROUGH THIS MORNING. EXPECT THE SNOW TO GRADUALLY DIMINISH THIS
  AFTERNOON. VISIBILITY WILL BE VERY POOR...WITH WHITE OUT
  CONDITIONS. EXPECT ROADS TO BE CLOSED AT TIMES TODAY.

* SNOW ACCUMULATIONS: ESTIMATED TOTAL SNOW ACCUMULATIONS OF 2 TO
  4 INCHES AT LOWER ELEVATIONS...AND 4 TO 8 INCHES IN THE
  MOUNTAINS.

* WINDS AND VISIBILITY: VISIBILITY WILL BE LESS THAN ONE QUARTER
  OF MILE AT TIMES DUE TO SNOW AND BLOWING SNOW. EXPECT ZERO
  VISIBILITIES IN OPEN AREAS AND THROUGH MOUNTAIN PASSES. WEST
  WINDS WILL GUST UP TO 70 MPH.

* LOCATIONS AFFECTED INCLUDE: EAST GLACIER PARK AND MARIAS PASS.

* TO SEE A GRAPHICAL REPRESENTATION OF THIS HAZARD PLEASE VISIT
  WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=TFX

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A BLIZZARD WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE
EXPECTED OR OCCURRING. FALLING AND BLOWING SNOW WITH STRONG WINDS
AND POOR VISIBILITIES WILL OCCUR. THIS WILL LEAD TO WHITEOUT
CONDITIONS...MAKING TRAVEL EXTREMELY DANGEROUS. DO NOT TRAVEL. IF
YOU MUST TRAVEL...HAVE A WINTER SURVIVAL KIT WITH YOU. IF YOU GET
STRANDED...STAY WITH YOUR VEHICLE.

FOR SPECIFIC ROAD AND TRAVEL CONDITIONS IN MONTANA...DIAL 5 1 1.

&&

$$

MTZ048-200100-
/O.EXT.KTFX.WW.Y.0016.000000T0000Z-140220T0100Z/
SOUTHERN ROCKY MOUNTAIN FRONT-
943 AM MST WED FEB 19 2014

...WINTER WEATHER ADVISORY NOW IN EFFECT UNTIL 6 PM MST THIS
EVENING...

THE WINTER WEATHER ADVISORY FOR SNOW AND BLOWING SNOW IS NOW IN
EFFECT UNTIL 6 PM MST THIS EVENING.

* TIMING AND MAIN IMPACT: SNOW...HEAVY AT TIMES...WILL CONTINUE
  THROUGH THIS MORNING. EXPECT THE SNOW TO GRADUALLY DIMINISH THIS
  AFTERNOON. VISIBILITY WILL BE POOR...WITH NEAR WHITE OUT
  CONDITIONS AT TIMES AND ROADS WILL BE SNOW COVERED AND SLIPPERY.

* SNOW ACCUMULATIONS: TOTAL SNOW ACCUMULATIONS OF 2 TO 4 INCHES AT
  LOWER ELEVATIONS...AND 4 TO 8 INCHES IN THE MOUNTAINS.

* WINDS AND VISIBILITY: VISIBILITY WILL BE REDUCED BELOW ONE
  QUARTER OF MILE AT TIMES DUE TO SNOW AND BLOWING SNOW. WEST
  WINDS WILL GUST UP TO 70 MPH.

* TO SEE A GRAPHICAL REPRESENTATION OF THIS HAZARD PLEASE VISIT 
  WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=TFX

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY FOR SNOW AND BLOWING SNOW MEANS THAT
VISIBILITIES WILL BE LIMITED DUE TO A COMBINATION OF FALLING AND
BLOWING SNOW. USE CAUTION WHEN TRAVELING...ESPECIALLY IN OPEN
AREAS.

FOR SPECIFIC ROAD AND TRAVEL CONDITIONS IN MONTANA...DIAL 5 1 1.

&&

$$

MTZ008-015-055-200100-
/O.CON.KTFX.WW.Y.0016.000000T0000Z-140220T0100Z/
BEAVERHEAD-MADISON-GALLATIN-
INCLUDING THE FOLLOWING LOCATIONS...BIG HOLE PASS...
CHIEF JOSEPH PASS...RAYNOLDS PASS...TARGHEE PASS...
WEST YELLOWSTONE
943 AM MST WED FEB 19 2014

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 PM MST THIS
EVENING...

A WINTER WEATHER ADVISORY FOR SNOW AND BLOWING SNOW REMAINS IN
EFFECT UNTIL 6 PM MST THIS EVENING.

* TIMING AND MAIN IMPACT: SNOW...HEAVY AT TIMES...WILL CONTINUE
  THROUGH THIS AFTERNOON. ROADS WILL BE SNOW COVERED AND
  VISIBILITIES WILL BE REDUCED.

* SNOW ACCUMULATIONS: TOTAL SNOW ACCUMULATIONS OF 2 TO 5 INCHES IS
  EXPECTED OVER MOUNTAIN PASSES AND IN THE WEST YELLOWSTONE
  AREA...WITH 5 TO 9 INCHES NEAR RIDGE TOPS.

* WINDS AND VISIBILITY: VISIBILITY WILL BE REDUCED TO LESS THAN 
  ONE HALF MILE AT TIMES IN SNOW AND BLOWING SNOW. WEST WINDS 
  WILL GUST TO 40 MPH.

* LOCATIONS AFFECTED INCLUDE: TARGHEE PASS...WEST
  YELLOWSTONE...RAYNOLDS PASS...BIG HOLE PASS...CHIEF JOSEPH PASS.

* TO SEE A GRAPHICAL REPRESENTATION OF THIS HAZARD PLEASE VISIT 
  WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=TFX

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY FOR SNOW AND BLOWING SNOW MEANS THAT
VISIBILITIES WILL BE LIMITED DUE TO A COMBINATION OF FALLING AND
BLOWING SNOW. USE CAUTION WHEN TRAVELING...ESPECIALLY IN OPEN
AREAS.

FOR SPECIFIC ROAD AND TRAVEL CONDITIONS IN MONTANA...DIAL 5 1 1.

&&

$$
2 follow-up statements
380 
WWUS45 KTFX 191850
WSWTFX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
1150 AM MST WED FEB 19 2014

MTZ008-015-055-192000-
/O.CAN.KTFX.WW.Y.0016.000000T0000Z-140220T0100Z/
BEAVERHEAD-MADISON-GALLATIN-
INCLUDING THE FOLLOWING LOCATIONS...BIG HOLE PASS...
CHIEF JOSEPH PASS...RAYNOLDS PASS...TARGHEE PASS...
WEST YELLOWSTONE
1150 AM MST WED FEB 19 2014

...WINTER WEATHER ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS CANCELLED THE
WINTER WEATHER ADVISORY. 

EVEN THOUGH A SCATTERED SNOW SHOWER WILL BE POSSIBLE ACROSS
SOUTHWEST MONTANA THIS AFTERNOON...THE STEADY SNOW HAS ENDED.
THEREFORE THE WINTER WEATHER ADVISORY HAS BEEN CANCELLED.

$$

MTZ009-200100-
/O.CON.KTFX.BZ.W.0003.000000T0000Z-140220T0100Z/
NORTHERN ROCKY MOUNTAIN FRONT-
INCLUDING THE FOLLOWING LOCATIONS...MARIAS PASS
1150 AM MST WED FEB 19 2014

...BLIZZARD WARNING REMAINS IN EFFECT UNTIL 6 PM MST THIS EVENING
FOR ELEVATIONS ABOVE 4500 FEET...

A BLIZZARD WARNING FOR ELEVATIONS ABOVE 4500 FEET REMAINS IN
EFFECT UNTIL 6 PM MST THIS EVENING. 

* TIMING AND MAIN IMPACT: PERIODS OF SNOW WILL CONTINUE THROUGH
  THIS AFTERNOON. EXPECT THE SNOW TO GRADUALLY DIMINISH BY THIS
  EVENING. VISIBILITY WILL BE VERY POOR...WITH WHITE OUT
  CONDITIONS AT TIMES. EXPECT ROADS TO BE CLOSED AT TIMES TODAY.

* SNOW ACCUMULATIONS: ESTIMATED TOTAL SNOW ACCUMULATIONS OF 2 
  TO 4 INCHES AT LOWER ELEVATIONS...AND 4 TO 8 INCHES IN THE 
  MOUNTAINS.

* WINDS AND VISIBILITY: VISIBILITY WILL BE LESS THAN ONE 
  QUARTER OF MILE AT TIMES DUE TO SNOW AND BLOWING SNOW. 
  EXPECT ZERO VISIBILITIES IN OPEN AREAS AND THROUGH MOUNTAIN 
  PASSES. WEST WINDS WILL GUST UP TO 70 MPH.

* LOCATIONS AFFECTED INCLUDE: EAST GLACIER PARK AND MARIAS PASS ON
  HIGHWAY 2.

* TO SEE A GRAPHICAL REPRESENTATION OF THIS HAZARD PLEASE VISIT 
  WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=TFX

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A BLIZZARD WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE
EXPECTED OR OCCURRING. FALLING AND BLOWING SNOW WITH STRONG WINDS
AND POOR VISIBILITIES WILL OCCUR. THIS WILL LEAD TO WHITEOUT
CONDITIONS...MAKING TRAVEL EXTREMELY DANGEROUS. DO NOT TRAVEL. IF
YOU MUST TRAVEL...HAVE A WINTER SURVIVAL KIT WITH YOU. IF YOU GET
STRANDED...STAY WITH YOUR VEHICLE.

FOR SPECIFIC ROAD AND TRAVEL CONDITIONS IN MONTANA...DIAL 5 1 1.

&&

$$

MTZ048-200100-
/O.CON.KTFX.WW.Y.0016.000000T0000Z-140220T0100Z/
SOUTHERN ROCKY MOUNTAIN FRONT-
1150 AM MST WED FEB 19 2014

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 PM MST THIS
EVENING FOR ELEVATIONS ABOVE 4500 FEET...

A WINTER WEATHER ADVISORY FOR ELEVATIONS ABOVE 4500 FEET FOR SNOW
AND BLOWING SNOW REMAINS IN EFFECT UNTIL 6 PM MST THIS EVENING.

* TIMING AND MAIN IMPACT: PERIODS OF LIGHT SNOW WILL CONTINUE
  UNTIL MID AFTERNOON. THE SNOW WILL GRADUALLY DIMINISH BY LATE
  THIS EVENING. VISIBILITY WILL BE POOR...WITH NEAR WHITE OUT
  CONDITIONS AT TIMES AND ROADS WILL BE SNOW COVERED AND SLIPPERY.

* SNOW ACCUMULATIONS: TOTAL SNOW ACCUMULATIONS OF 2 TO 4 INCHES
  AT LOWER ELEVATIONS...AND 4 TO 8 INCHES IN THE MOUNTAINS. 

* WINDS AND VISIBILITY: VISIBILITY WILL BE REDUCED BELOW ONE 
  QUARTER OF MILE AT TIMES DUE TO SNOW AND BLOWING SNOW. WEST 
  WINDS WILL GUST UP TO 70 MPH.

* TO SEE A GRAPHICAL REPRESENTATION OF THIS HAZARD PLEASE VISIT 
  WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=TFX

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY FOR SNOW AND BLOWING SNOW MEANS THAT
VISIBILITIES WILL BE LIMITED DUE TO A COMBINATION OF FALLING AND
BLOWING SNOW. USE CAUTION WHEN TRAVELING...ESPECIALLY IN OPEN
AREAS.

FOR SPECIFIC ROAD AND TRAVEL CONDITIONS IN MONTANA...DIAL 5 1 1.

&&

$$
797 
WWUS45 KTFX 192147
WSWTFX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
247 PM MST WED FEB 19 2014


MTZ009-200500-
/O.CAN.KTFX.BZ.W.0003.000000T0000Z-140220T0100Z/
/O.NEW.KTFX.WW.Y.0017.140220T1500Z-140221T1200Z/
NORTHERN ROCKY MOUNTAIN FRONT-
INCLUDING THE FOLLOWING LOCATIONS...MARIAS PASS
247 PM MST WED FEB 19 2014

...WINTER WEATHER ADVISORY IN EFFECT FROM 8 AM THURSDAY TO 5 AM
MST FRIDAY FOR ELEVATIONS ABOVE 4500 FEET...
...BLIZZARD WARNING HAS BEEN CANCELLED...

SNOW AND WINDS HAVE DIMINISHED IN INTENSITY THIS AFTERNOON...
THEREFORE THE BLIZZARD WARNING HAS BEEN CANCELLED. ANOTHER ROUND
OF SNOW AND WIND WILL AFFECT THE AREA ON THURSDAY.

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A WINTER
WEATHER ADVISORY FOR ELEVATIONS ABOVE 4500 FEET FOR SNOW AND BLOWING
SNOW...WHICH IS IN EFFECT FROM 8 AM THURSDAY TO 5 AM MST FRIDAY.

* TIMING AND MAIN IMPACT: LIGHT SNOW SHOWERS WILL CONTINUE THROUGH
  TONIGHT. HEAVIER SNOW WILL REDEVELOP ON THURSDAY MORNING. SNOW
  AND BLOWING SNOW WILL RESULT IN POOR VISIBILITY AND SNOW COVERED
  ROADS. 

* SNOW ACCUMULATIONS: 3 TO 6 INCHES LOWER ELEVATIONS. UP TO 8
  INCHES AT RIDGE TOPS.

* WINDS AND VISIBILITY: VISIBILITY WILL BE LESS THAN ONE HALF MILE
  AT TIMES DUE TO SNOW AND BLOWING SNOW. WEST WINDS WILL GUST TO
  55 MPH.

* LOCATIONS AFFECTED INCLUDE: MARIAS PASS AND EAST GLACIER PARK.

* TO SEE A GRAPHICAL REPRESENTATION OF THIS HAZARD PLEASE VISIT 
  WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=TFX

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY FOR SNOW AND BLOWING SNOW MEANS THAT
VISIBILITIES WILL BE LIMITED DUE TO A COMBINATION OF FALLING AND
BLOWING SNOW. USE CAUTION WHEN TRAVELING...ESPECIALLY IN OPEN
AREAS.

FOR SPECIFIC ROAD AND TRAVEL CONDITIONS IN MONTANA...DIAL 5 1 1.

&&

$$

MTZ048-200500-
/O.CAN.KTFX.WW.Y.0016.000000T0000Z-140220T0100Z/
/O.NEW.KTFX.WW.Y.0017.140220T1500Z-140221T1200Z/
SOUTHERN ROCKY MOUNTAIN FRONT-
247 PM MST WED FEB 19 2014

...WINTER WEATHER ADVISORY IN EFFECT FROM 8 AM THURSDAY TO 5 AM
MST FRIDAY FOR ELEVATIONS ABOVE 4500 FEET...

SNOW HAS DIMINISHED THIS AFTERNOON...THEREFORE THE WINTER WEATHER
ADVISORY FOR TODAY HAS BEEN CANCELLED. ANOTHER ROUND OF SNOW IS
EXPECTED ON THURSDAY.

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A NEW WINTER
WEATHER ADVISORY FOR ELEVATIONS ABOVE 4500 FEET FOR SNOW AND
BLOWING SNOW...WHICH IS IN EFFECT FROM 8 AM THURSDAY TO 5 AM MST
FRIDAY.

* TIMING AND MAIN IMPACT: LIGHT SNOW SHOWERS WILL CONTINUE THROUGH
  TONIGHT. HEAVIER SNOW WILL REDEVELOP ON THURSDAY MORNING. SNOW
  AND BLOWING SNOW WILL RESULT IN POOR VISIBILITY AND SNOW COVERED
  ROADS. 

* SNOW ACCUMULATIONS: 3 TO 6 INCHES LOWER ELEVATIONS. UP TO 8
  INCHES AT RIDGE TOPS.

* WINDS AND VISIBILITY: VISIBILITY WILL BE LESS THAN ONE HALF MILE
  AT TIMES DUE TO SNOW AND BLOWING SNOW. WEST WINDS WILL GUST TO
  55 MPH.

* TO SEE A GRAPHICAL REPRESENTATION OF THIS HAZARD PLEASE VISIT
  WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=TFX

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY FOR SNOW AND BLOWING SNOW MEANS THAT
VISIBILITIES WILL BE LIMITED DUE TO A COMBINATION OF FALLING AND
BLOWING SNOW. USE CAUTION WHEN TRAVELING...ESPECIALLY IN OPEN
AREAS.

FOR SPECIFIC ROAD AND TRAVEL CONDITIONS IN MONTANA...DIAL 5 1 1.

&&

$$

What forecasters said that day

The local office's own words before this blizzard warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Great Falls, MT wrote its last area forecast discussion before this blizzard warning went out at Feb 19, 5:00 AM MST, 4 hours 43 minutes earlier.

Area forecast discussion, Feb 19, 5:00 AM MST, 4 hours 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREAT FALLS MT
500 AM MST Wed Feb 19 2014

.DISCUSSION...
Today through Friday...Water vapor indicates another shortwave is
moving through the Pacific Northwest. The associated cold front will
cross the zones today and bring a cooler air mass into the region.
Most precipitation will be across the western Mountains and
Southwest Montana. Northern portions, mainly the plains, will be
underneath rather dry west flow and the chance for precip will
remain low. This west flow, however, will help keep snow and blowing
snow across the Northern Rockies at least through mid-morning, thus
the winter weather advisory for that area will be continued.
Likewise, with the continued snow over Southwest Montana, the
advisories will also be continued in that area. High pressure will
build aloft again Wednesday night. Another shortwave will be moving
into this ridge and approaching the Rockies Thursday. This will
increase the chance of precip again and keep brisk winds in the
forecast although not nearly as strong as today's winds. The jet
will remain south of the zones and keep the region underneath a cool
air mass. Flow aloft will remain cyclonic and unsettled with another
shortwave moving through the flow. The cold front associated with
this shortwave will bring another surge of colder air into central
Montana. This does not appear to be a particularly moist system.
Widespread snow is expected although accumulations will generally
remain on the low side. The Northern Rockies may need another high
wind warning Thursday but with the current high lights in place,
will try to avoid confusion and delay issuance. The cooling
beginning today will continue through Friday and temperatures will
drop to near or slightly below normals by Thursday and drop further
below normals Friday. Zelzer

Friday night through Wednesday...Models remain in agreement that a
very unsettled period will linger through the period as multiple
disturbances bring precipitation to various parts of Central
Montana. Timing and location of precipitation during this period
remains difficult to nail down; standard for a pattern of this
nature. Cold air and a chance for snow will come to Central Montana
from Canada on Friday. Temperatures will drop noticeably but do not
look to go more than 5 to 10 degrees below zero Sunday and Monday
nights. The disturbance largely moves out of the region late
Saturday with another wave bringing precipitation to Central and
Southwest Montana Monday. Things look to dry out over the plains of
Central Montana by Tuesday with only a weak shortwave possibly
affecting Southwest Montana into Wednesday. Overall temperatures
take a downward trend into Monday before things warm up Tuesday and
Wednesday. With a moist pattern expected, POP remains high over the
mountains during the long term forecast. Winds look to remain
generally breezy through the period, but not overly strong.

&&

.AVIATION...
UPDATED 1200Z.
VFR conditions prevail at most sites with MVFR conditions in the
vicinity of snow showers, mainly near KBZN and KHLN. Strong westerly
flow will continue. Mid and high clouds continue to increase through
the morning as a disturbance and associated cold front approach from
the west. Snow showers will develop, mainly over the mountains and
higher terrain. Clouds will begin to clear out by 00Z. Surface winds
will increase and become strong over the plains once again today.
Strongest winds will occur along the Rocky Mountain Front. Mountains
will be obscured at times.

&&

.PRELIMINARY POINT TEMPS/POPS...
GTF  39  19  39  20 /  10  20  30  20
CTB  37  18  37  15 /  10  10  30  30
HLN  37  17  38  20 /  40  30  50  50
BZN  35  11  34  16 /  60  40  40  60
WEY  27  -3  25   8 /  80  40  70  60
DLN  29   9  31  15 /  50  30  40  50
HVR  43  20  40  20 /  20  30  30  30
LWT  34  16  33  18 /  20  20  30  30

&&

.TFX WATCHES/WARNINGS/ADVISORIES...

WINTER WEATHER ADVISORY until 6 PM MST this evening Beaverhead...
Gallatin...Madison.

HIGH WIND WARNING until 6 PM MST this evening Liberty...Northern
Rocky Mountain Front...Southern Rocky Mountain Front...Toole.

WINTER WEATHER ADVISORY until Noon MST today Northern Rocky
Mountain Front...Southern Rocky Mountain Front.

HIGH WIND WARNING from 8 AM this morning to 8 PM MST this
evening Blaine...Chouteau...Fergus...Hill...Judith Basin.

HIGH WIND WARNING until Noon MST today Madison.

&&

weather.gov/greatfalls
www.twitter.com/NWSGreatFalls
www.facebook.com/US.NationalWeatherService.GreatFalls.gov
Hazardous weather outlook, Feb 19, 3:12 AM MST, 6 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREAT FALLS MT
312 AM MST WED FEB 19 2014

MTZ009-048-201200-
NORTHERN ROCKY MOUNTAIN FRONT-SOUTHERN ROCKY MOUNTAIN FRONT-
312 AM MST WED FEB 19 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
MONTANA.

.DAY ONE...TODAY AND TONIGHT

A WINTER WEATHER ADVISORY FOR SNOW AND BLOWING SNOW IS IN EFFECT
UNTIL NOON TODAY.

A HIGH WIND WARNING IS IN EFFECT UNTIL 6 PM THIS EVENING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MTZ008-015-055-201200-
BEAVERHEAD-MADISON-GALLATIN-
312 AM MST WED FEB 19 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
MONTANA.

.DAY ONE...TODAY AND TONIGHT

A WINTER WEATHER ADVISORY FOR SNOW AND BLOWING SNOW IS IN EFFECT
UNTIL 6 PM THIS EVENING.

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL NOON TODAY FOR MADISON COUNTY.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MTZ011-013-047-050-051-201200-
HILL-CHOUTEAU-BLAINE-JUDITH BASIN-FERGUS-
312 AM MST WED FEB 19 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MONTANA
AND NORTH CENTRAL MONTANA.

.DAY ONE...TODAY AND TONIGHT

A HIGH WIND WARNING IS IN EFFECT FROM 8 AM MST UNTIL 8 PM MST
TODAY.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MTZ044-045-201200-
TOOLE-LIBERTY-
312 AM MST WED FEB 19 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
MONTANA.

.DAY ONE...TODAY AND TONIGHT

A HIGH WIND WARNING IS IN EFFECT UNTIL 6 PM THIS EVENING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MTZ010-012-014-046-049-052>054-201200-
EASTERN GLACIER-CASCADE-CENTRAL AND SOUTHERN LEWIS AND CLARK-
EASTERN PONDERA-EASTERN TETON-JEFFERSON-BROADWATER-MEAGHER-
312 AM MST WED FEB 19 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
MONTANA...NORTH CENTRAL MONTANA AND SOUTHWEST MONTANA.

.DAY ONE...TODAY AND TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, Feb 19, 9:17 AM MST, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
917 AM MST WED FEB 19 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0905 AM     NON-TSTM WND GST 6 NNW SUNBURST          48.96N 111.94W
02/19/2014  M52 MPH          TOOLE              MT   DEPT OF HIGHWAYS

            52 MPH WIND GUST AT THE DOT SENSOR JUST SOUTH OF SWEET
            GRASS.

&&

BRUSDA
Local storm report, Feb 19, 9:19 AM MST, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
919 AM MST WED FEB 19 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0511 AM     NON-TSTM WND GST SUNBURST                48.88N 111.90W
02/19/2014  M71 MPH          TOOLE              MT   DEPT OF HIGHWAYS

            71 MPH WIND GUST AT THE DOT SENSOR NEAR SUNBURST.

&&

BRUSDA
Local storm report, Feb 19, 9:20 AM MST, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
920 AM MST WED FEB 19 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0902 AM     NON-TSTM WND GST 2 NW PENDROY            48.07N 112.33W
02/19/2014  M51 MPH          TETON              MT   DEPT OF HIGHWAYS

            51 MPH WIND GUST AT THE DOT SENSOR NEAR PENDROY.

&&

BRUSDA
Local storm report, Feb 19, 9:25 AM MST, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
925 AM MST WED FEB 19 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0905 AM     NON-TSTM WND GST 17 W PENDROY            48.06N 112.67W
02/19/2014  M70 MPH          TETON              MT   MESONET

            70 MPH WIND GUST AT THE THEODORE ROOSEVELT RANCH.

&&

BRUSDA
Local storm report, Feb 19, 9:27 AM MST, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
927 AM MST WED FEB 19 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 AM     NON-TSTM WND GST 8 SE EAST GLACIER PARK  48.37N 113.10W
02/19/2014  M67 MPH          GLACIER            MT   MESONET

            67 MPH WIND GUST AT THE DEEP CREEK RAWS LOCATION. TIME
            OF EVENT IS ESTIMATED.

&&

BRUSDA
Local storm report, Feb 19, 9:29 AM MST, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
929 AM MST WED FEB 19 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0820 AM     NON-TSTM WND GST BROWNING                48.56N 113.01W
02/19/2014  M51 MPH          GLACIER            MT   MESONET

            51 MPH WIND GUST IN BROWNING.

&&

BRUSDA

The office that day

Everything else NWS Great Falls, MT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 19, 2:47 PM MSTWinter Weather AdvisoryTFX12 hr

Nearby

Blizzard Warnings in Montana, 2014Every blizzard warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.